Mouvement Brownien à plusieurs paramètres : mesure de Hausdorff des trajectoires
Astérisque, no. 167 (1988), 107 p.
@book{AST_1988__167__1_0,
     author = {Goldman, Andr\'e},
     title = {Mouvement Brownien \`a plusieurs param\`etres : mesure de Hausdorff des trajectoires},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {167},
     year = {1988},
     zbl = {0681.60040},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1988__167__1_0}
}
Goldman, André. Mouvement Brownien à plusieurs paramètres : mesure de Hausdorff des trajectoires. Astérisque, no. 167 (1988), 107 p. http://www.numdam.org/item/AST_1988__167__1_0/

1. Adler, R. J. : Hausdorff dimension and gaussian fields. Ann. prob. 5, 145-151 (1977). | Article | Zbl 0366.60050

2. Anderson, T. W. : The integral of symmetric unimodal function over a symmetric convex set and some probability inequalities. Proc. Amer. Math. Soc., 6, 170-176 (1955). | Article | Zbl 0066.37402

3. Borell, C. : The Brunn-Minkowski inequality in Gauss space. Inventiones Math. 30, 107-216 (1975). | Article | Zbl 0292.60004

4. Ciesielski, Z., Taylor, S. J. : First passage times and sojourn times for Brownian motion in space and the exact Hausdorff measure of the sample path. Trans. Amer. math. Soc. 10, 434-450 (1962). | Article | Zbl 0121.13003

5. Cirelson, B. S., Ibragimov, I. A., Sudakov, V. N. : Norms of Gaussian sample functions. Lecture Notes in Math. 550, Springer, 20-41 (1975). | Zbl 0359.60019

6. Cuzik, J. : Some local properties of Gaussian vector fields. Ann. Prob. 6, 984-994 (1978). | Article | Zbl 0395.60038

7. Das Gupta, S., Eaton, M. L., Olkin, I., Perlman, M., Savage, L. J. and Sobel, M. : Inequalities on the probability content of convex regions for elliptically contoured distributions. Proc. Sixth Berkeley Symp. Math. Statist. Prob., 2, 241-264, Univ. of California Press (1972). | Zbl 0253.60021

8. Dudley, R. M. : The sizes of compact subsets of Hilbert space and continuity of Gaussian processes. J. Funct. Anal. 1, 290-330, (1967). | Article | Zbl 0188.20502

9. Dym, H., Mckean, H. P. : Gaussian processes, function theory, and the inverse spectral problem. Academic Press (1976). | Zbl 0327.60029

10. Ehm, W. : Sample function properties of multi-parameter stable processes. Z. Wahrscheinlichkeitstheorie verw. Gebiete 56, 195-228 (1981). | Article | Zbl 0471.60046

11. Fernique, X. : Régularité des trajectoires des fonctions aléatoires gaussiennes. Lecture Notes in Math., 480, Springer (1975). | Zbl 0331.60025

12. Goldman, A. : Points multiples des trajectoires de processus gaussiens. Z. Wahrscheinlichkeitstheorie verw. Gebiete 57, 481-494 (1981). | Article | Zbl 0472.60037

13. Goldman, A. : Estimations analytiques concernant le mouvement brownien fractionnaire à plusieurs paramètres. C.r. hebd. Séanc. Acad. Sci., Paris 298, 5, 91-93 (1984). | Zbl 0557.60069

14. Goldman, A. : La mesure de Hausdorff des trajectoires du mouvement brownien à plusieurs paramètres. C.r. hebd. Séanc. Acad. Sci., Paris 300, 18, 643-645 (1985). | Zbl 0584.60063

15. Goldman, A. : Un principe de réflexion pour le mouvement brownien de P.Lévy à trois paramètres. C.r. hebd. Acad. Sci., Paris 305, 693-696 (1987). | Zbl 0634.60067

16. Goldman, A. : Techniques biharmoniques pour l'étude du mouvement brownien à trois paramètres. Proposé | Numdam | Zbl 0701.60045

17. Kahane, J. P. : Some random series of functions (nouvelle éd.) Cambridge Univ. Press (1985). | Zbl 0571.60002

18. Kono, N. : Sur la minoration asymptotique et le caractère transitoire des trajectoires des fonctions aléatoires gaussiennes à valeurs dans d . Z. Wahrscheinlichkeitstheorie verw. Gebiete 33, 95-112 (1975). | Article | Zbl 0322.60036

19. Landkof, N. S. : Foundations of modem potential theory. Springer-Verlag Berlin Heidelberg - New-York (1972). | Zbl 0253.31001

20. Levy, P. : Sur le mouvement brownien dépendant de plusieurs paramètres. C.r. hebd. Acad. Sci. Paris, 220, 420-422 (1945). | Zbl 0063.03531

21. Levy, P. : Processus stochastiques et mouvement brownien. Gauthier Villars (2nd-édition 1965).

22. Levy, P. : La mesure de Hausdorff de la courbe du mouvement brownien. Giornale dell Institute Ital. Attuari 16, 1-37 (1953). | Zbl 0053.10101

23. Levy, P. : Le mouvement brownien fonction d'un ou de plusieurs paramètres. Rend. Mathematica 22, 24-101 (1963). | Zbl 0121.13104

24. Levy, P. : Fonctions browniennes dans l'espace euclidien et dans l'espace de Hilbert. Festschrift for J. Neyman, London (Wiley and Sons) 189-223 (1966). | Zbl 0294.60061

25. Mckean, H. P. : Brownian motion with several-dimensional time. Th. Prob. Appl. VIII, 335-354 (1963). | Article | Zbl 0124.08702

26. Muller, C. : Spherical harmonics. Lecture Notes in Math. 17 (1966). | Zbl 0138.05101

27. Petiau, G. : La théorie des fonctions de Bessel exposée en vue de ses applications à la Physique Mathématique. Publications du C.N.R.S. (1955). | Zbl 0067.04704

28. Pitt, L. D. : Local times for Gaussian vector fields. Indiana Univ. Math. J. 27, 309-330 (1978). | Article | Zbl 0382.60055

29. Pitt, L. D. : A Gaussian correlation inequality for symmetric convex sets. Ann. Prob. 5, 470-474 (1977). | Article | Zbl 0359.60018

30. Polya, G., Szego, G. : Problems and theorems in analysis II. Springer (1976). | Zbl 0311.00002 | Zbl 0359.00003

31. Ray, D. : Sojourn times and the exact Hausdorff measure of the sample path for planar Brownian motion. Trans. Amer. Math. Soc. 106, 436-444 (1963). | Article | Zbl 0119.14602

32. Rogers, C. A., Taylor, S. J. : Function continuous and singular with respect to a Hausdorff measure. Mathematica 8, 1-31 (1961). | Zbl 0145.28701

33. Schoenberg, I. J. : On certain metric spaces arising from euclidean spaces by a change of metric and their imbedding in Hilbert space. Ann. Math. 38, 787-793 (1937). | Article | JFM 63.0363.03 | Zbl 0017.36101

34. Stein, E. M., Weiss, G. : Introduction to Fourier analysis on Euclidean spaces, Princeton Univ. Press (1971). | Zbl 0232.42007

35. Sudakov, V. N. : Geometric problems in the theory of infinite-dimensional probability distribution. Proceedings of the Steklov Inst. math. 2, 1-67 (1979). | Zbl 0409.60005

36. Taylor, S. J. : The exact Hausdorff measure of the sample path for planar Brownian motion. Proc. Camb. Phil. Soc. 60, 253-258 (1964). | Article | Zbl 0149.13104

37. Taylor, S. J. : Sample path properties of a transient stable process. J. Math. Mech. 16, 1229-1246 (1967). | Zbl 0178.19301

38. Taylor, S. J. : The measure theory of random fractals. Proc. Camb. Phil. Soc. 100, 383-406 (1986). | Article | Zbl 0622.60021

39. Testard, F. : Processus gaussiens : polarité, points multiples, géométrie. Publ. Lab. Stat. Prob. Univ. Paul Sabatier, Toulouse, 1-45 (1986).

40. Yoder, L. : The Hausdorff dimensions of the graph and the range of N -parameter Brownian motion in d -space. Ann. Prob. 3, 169-171 (1975). | Article | Zbl 0321.60060